• 全国中文核心期刊
  • 中国科技核心期刊
  • 美国工程索引(EI)收录期刊
  • Scopus数据库收录期刊
JIANG Chong, ZHAO Ming-hua, ZHOU Ke-ping, WANG Shan-wei. Response surface reliability analysis of piles based on interval theory[J]. Chinese Journal of Geotechnical Engineering, 2011, 33(sup2): 282-286.
Citation: JIANG Chong, ZHAO Ming-hua, ZHOU Ke-ping, WANG Shan-wei. Response surface reliability analysis of piles based on interval theory[J]. Chinese Journal of Geotechnical Engineering, 2011, 33(sup2): 282-286.

Response surface reliability analysis of piles based on interval theory

More Information
  • Received Date: August 07, 2011
  • Published Date: December 06, 2011
  • Firstly, according to the interval feature of mechanical parameters for pile structures, by introducing the interval analysis theory and method and regarding mechanical parameters and response variable as interval variable s, a response surface reliability analysis mode of pile structural system based on the interval analysis probability of reliability analysis mode and reasonable function is defined by describing uncertain geotechnical mechanical parameters and the sums of calculating them. Secondly, aimed at the limitation and shortage of the interval number rules, especially when the interval variables are numerous or the range interval of functional function is quite wide, the method to determine the range interval of functional function is founded by introducing the interval-truncation approach, and it avoids the interval expansion of functional function. Finally, the proposed optimization methods is employed to compute the response surface reliability index of pile structures. The practical engineering analysis indicates that the method is of great theoretical and practical significance.
  • [1]
    李镜培 , 舒 翔 . 竖向承载桩的模糊随机可靠度计算方法 [J]. 岩土力学 , 2002, 23 (6): 754 – 756. (LI Jing-pei, SHU Xiang. Calculation method for fuzzy random reliability of vertical bearing piles[J]. Rock and Soil Mechanics, 2002, 23 (6): 754 – 756. (in Chinese))
    [2]
    傅旭东 , 陈晓平 , 刘祖德 . 单桩承载力可靠度的非线性摄动有限元分析 [J]. 岩石力学与工程学报 , 2003, 22 (1): 103 – 109. (FU Xu-dong, CHEN Xiao-ping, LIU Zu-de. Nonlinear perturbation stochastic finite element method for analyzing the reliability of vertical loaded pile[J]. Chinese Journal of Rock Mechanics and Engineering, 2003, 22 (1): 103 – 109. (in Chinese))
    [3]
    苏永华 , 何满潮 , 曹文贵 . 岩体地下结构围岩稳定非概率可靠性的凸集合模型分析方法 [J]. 岩石力学与工程学报 , 2005, 24 (3): 377 – 382. (SU YH, HE MC, CAO WG. Non-probabilistic reliability convex model method for stability analysis of surrounding rock mass of underground structure[J]. Journal of Rock Mechanics Engineering, 2005, 24 (3): 377 – 382. (in Chinese))
    [4]
    蒋 冲 , 赵明华 , 曹文贵 . 基于区间分析的岩土结构非概率可靠性分析 [J]. 湖南大学学报 ( 自然科学版 ), 2008, 35 (3): 11 – 14. (JIANG Chong, ZHAO Ming-hua, CAO Wen-gui. Non probabilistic reliability research on uncertain parameters in rock mechanics[J]. Journal of Hunan University (Natural Sciences), 2008, 35 (3): 11 – 14. (in Chinese))
    [5]
    武清玺 , 卓家寿 . 结构可靠度分析 的变 f 序列响应面法及其应用 [J]. 河海大学学报 , 2001, 29 (2): 75 – 78. (WU Qing-xi, ZHUO Jia-shou. A sequential response surface method with various f and Its application to structural reliability analysis[J]. Journal of Hohai University, 2001, 29 (2): 75 – 78. (in Chinese))
    [6]
    WONG F S. Slope reliabil ity and response surface method[J]. Journal of Geotechnical Engineering, ASCE, 1985, 111 : 32 – 53.
    [7]
    BUCHER C G, BOURGUND U. A fast and efficient response surface approach for strutural r eliability proble problems[J]. Structural Safty, 1990( 7 ) : 57 – 66.
    [8]
    赵明华 , 曾昭宇 , 苏永华 . 改进响应面法及其在倾斜荷载桩可靠度分析中的应用 [J]. 岩土力 学 , 2007, 28 (12): 2540 – 2542. (ZHAO Ming-hua, ZENG Zhao-yu, SU Yong-hua. Improved response surface method and its application to Reliability analysis of piles under inclined loads[J].Rock and Soil Mechanics, 2007, 28 (12): 2540 – 2542. (in Chinese))
    [9]
    吕震宙 , 冯蕴雯 , 岳珠峰 . 改进的区间截断法及基于区间分析的非概率可靠性分析方法 [J]. 计算力学学报 , 2002, 19 (3): 260 – 264. (LU Z Z, FENG Y W, YUE Z F. A advanced interval-truncation approach and non-probabilistic reliability analysis based on interval analysis[J]. Chinese Journal of Computation Mechanics, 2002, 19 (3): 260 – 264. (in Chinese))

Catalog

    Article views (1263) PDF downloads (433) Cited by()
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return